Format

Send to

Choose Destination
J Drugs Dermatol. 2010 Aug;9(8):1025-8.

Cutaneous fixed drug eruption to fluconazole.

Author information

1
University of Iowa, Department of Dermatology, Iowa City, IA, USA. hobartwalling@yahoo.com

Abstract

Fixed drug eruption (FDE) is an uncommon medication-induced cutaneous reaction. A case of fluconazole-induced FDE is described. A 64-year-old woman presented with eight ovoid hyperpigmented patches on the arms, palm and lower leg that had recurred multiple times at the identical sites at seemingly random intervals over the prior six months. The clinicopathologic diagnosis strongly favored FDE, though the culprit medication remained elusive. Further evaluation and oral rechallenge confirmed the diagnosis of FDE to fluconazole. The patient had not related the eruption to this medication due to the short courses of therapy and prior use without incident. FDE to fluconazole has only been rarely reported in the literature. The presentation and evaluation of FDE is reviewed.

PMID:
20684158
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center